# SDR SWAA2015081142715

- Difficulty date: July 29, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- Aircraft time: 41,484 hours, 28,120 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: 5971045
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WING TO BODY METAL STRIP CRACKED AT RT FUSELAGE APPROXIMATELY AT BS 870, LONGERON 19R.  R & R METAL STRIP IAW DWG & SRM.
